# SDR DL76L030730

- Difficulty date: August 7, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 59,278 hours, 9,183 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Part number: 380029817
- Part serial: P2393
- Condition: Cracked
- Location: Oil Cap
- Part time: 9,899 hours, 8,943 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE EICAS STATUS MSG APU OIL QTY CAME ON.   DURING DESCENT FOR APPROACH THE APU AUTO SHUTDOWN WITH APU FAULT ON EICAS.   FOUND OIL CAP O-RING FLAT AND CRACKED.   REPLACED SAME RAN APU NO LEAKS NOTED.
